Basic properties and multipliers space on L1 (G) ∩ L (p,q) (G) spaces

Eryılmaz İ., Duyar C.

Turkish Journal of Mathematics, vol.32, no.2, pp.235-243, 2008 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 2
  • Publication Date: 2008
  • Journal Name: Turkish Journal of Mathematics
  • Journal Indexes: Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.235-243
  • Ondokuz Mayıs University Affiliated: Yes


Let G be locally compact Abelian group with Haar measure. First is discussed some properties of L1 (G) ∩ L (p, q) (G) spaces. Then is mentioned the multipliers space on L1 (G) ∩ L (p, q) (G) spaces. © TÜBİTAK.